Suggest treatment for delayed ejaculation

default
Posted on Sat, 13 Sep 2014 in Men's Health
Question: When I have sexual intercourse with my wife sometimes I'm not sure if I have come or not, if there is come on the sheets its clear and watery what could be the reasons for this in the past it use to be clunky and a whitish colour.
doctor
Answered by Dr. P. T. Patil 35 minutes later
Brief Answer:
This could be anejaculation or delayed ejaculation

Detailed Answer:
Hello
Thanks for your query,based on the facts that you have posted it appears that you do not ejaculate sometimes when having intercourse with your wife .

I shall be happy if you can post me few more details to help me in making comments on your problem.
1) Do you get sensation or feeling of satisfaction (Orgasm) at the climax of sex?
2) Do you have any urinary symptoms?
3) Does this happen when you have repeated sex over a short period of interval ?

What you have noticed is a precum (mucus secreted by mucus glands located in urethra) and not the semen which is thick and whitish in colour.

This can happen once in a while due to psychological inhibition or if one is too much exhausted or tired and does not have any significance .

Hope I have answered your query ,please feel free to ask if you have more questions ,
I shall be happy to help you
Thanks and Regards.
Dr.Patil.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 54 minutes later
So what can I do to fix it, could I have low testosterone any suggestions would be great.
Thankyou
doctor
Answered by Dr. P. T. Patil 18 minutes later
Brief Answer:
Testosterone is not related to ejaculation.

Detailed Answer:
Hello
Thanks for follow up.
You have not furnished information I have asked for .

Please consult qualified Urologist for proper evaluation and further treatment .

Taking Sildenafil Sidenafil (Viagra)as on demand will help to get good hard sustainable erection and to have enjoyable sex and ejaculation.
Dr.Patil..
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 24 minutes later
Questions
1 & 2& 3 answers are all no
doctor
Answered by Dr. P. T. Patil 42 minutes later
Brief Answer:
Could be due to side effect of Duromine

Detailed Answer:
Hello
Thanks for feed back
This could be due to side effect of Duromine .Please discuss this with your family physician.

You can try Sildenafil for couple of days and see the results
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10156 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Viagra

doctor1 MD

Hi there,

I have ED and have been on viagra for 10+ years. From time to time , once in a blue moon I will take one and not able to maintain an...

doctor1 MD

im a 23 year old male my weight 200lbs and am 6'1" i do not have any medical problems and have no std's im not getting excited around my gf she is...

doctor1 MD

Hi doctor,
My name is Arvind and I live in Delhi, India. I have got two problems to share with you :
1) I have been suffering from erectile...

doctor1 MD

having eraction problem.. only 30-40 percent erection and early discharge also ... tried tadalifil & viagra alson but no satisfactory result..
age...

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart...

doctor1 MD

Are there any non drug aids for ed? Have tried Viagra with some success but looking for a natural approach.

doctor1 MD

Going to the dermatologist later. How do I prevent erections

Get personalised answers from verified doctor in minutes across 80+ specialties

181 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2